# SDR CALA2014081391976

- Difficulty date: August 10, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 43,153 hours, 17,803 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL WAS FOUND CORRODED.  SILL REPLACED IAW SRM 51-42-11.
